# SDR R61A201904150466

- Difficulty date: April 15, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 11,434 hours, 7,786 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17469294
- Part serial: 42190
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED THE OBSERVERS OXYGEN MASK HARNESS INFLATION OPERATES ON AND OFF WHEN THE REGULATOR IS SELECTED IN EMERGENCY POSITION. MAINTENANCE REMOVED AND REPLACED THE OBSERVERS OXYGEN MASK IAW AMM 35-10-10. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
